# SDR ASOA2014042910397

- Difficulty date: April 5, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 34,193 hours, 30,924 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831231
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK SEGMENT IS CORRODED AT BS 400.  REMOVED DAMAGED SEAT TRACK IAW AMM 53-01-11-0000-802 FROM BS 364 - 409+16.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802.
